It has caused insomnia. I am now taking in the a.m. instead of at night and am still having trouble sleeping. It seems counter productive to be taking medication to help with migraines that causes insomnia when I know sleep is important in helping with migraines. Any suggestions
You are right it appears counter productive. You can ask your doctor for an increase in dose to see if that helps, or alternative meds. Best to discuss this with your doctor.
Hope it all works out :)
Hi, I am also been recently diagnosed with atypical migraine, mostly dizziness. Doctor wants to start on nortriptyline. How are you doing with that medication now? I am also having some insomnia.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Dec 2010 • 2 answers
Updated 3 Mar 2011 • 4 answers
Updated 13 Feb 2012 • 1 answer
Updated 2 Apr 2012 • 2 answers
Updated 25 Apr 2018 • 1 answer